Strong cellularity and global asymptotic stability
Garay, Barnabas
Fundamenta Mathematicae, Tome 138 (1991), p. 147-154 / Harvested from The Polish Digital Mathematics Library
Publié le : 1991-01-01
EUDML-ID : urn:eudml:doc:211860
@article{bwmeta1.element.bwnjournal-article-fmv138i1p13bwm,
     author = {Barnabas Garay},
     title = {Strong cellularity and global asymptotic stability},
     journal = {Fundamenta Mathematicae},
     volume = {138},
     year = {1991},
     pages = {147-154},
     zbl = {0742.57011},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv138i1p13bwm}
}
Garay, Barnabas. Strong cellularity and global asymptotic stability. Fundamenta Mathematicae, Tome 138 (1991) pp. 147-154. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv138i1p13bwm/